# SDR IPXA20110903001

- Difficulty date: September 3, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 8,633 hours, 5,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A579606500006
- Part serial: FH1290
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING OTBD FLAP L/E, INBD END HAS CHAFE WEAR BETWEEN RIB 1 AND RIB 2.  REPAIRED LT WING OTBD FLAP L/E, INBD END BETWEEN RIB 1 AND RIB 2 REF STA, SA, EA 300-5750-01-A3443 REV A AND EO A300-5750-44290-B.
